MathSciNet Relay Station
MathSciNet bibliographic data
MR835044 68P99 (94A24)
Bentley, Jon Louis; Sleator, Daniel D.; Tarjan, Robert E.; Wei, Victor K. A locally adaptive data compression scheme. Comm. ACM 29 (1986), no. 4, 320–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement